Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl

Posted by OldSchool on December 30, 2001, at 17:28:50

In reply to Re: Effexor Withdrawl CMG, posted by Lucas on December 23, 2001, at 16:16:47

I have found the best way to deal with antidepressant "withdrawal" is to taper methodically and slowly. Never taper off fast as in cold turkery. And do a lot of aerobic exercise as you go off the AD, as Ive found intense exercise helps a lot to deal with those bad feelings I get from AD withdrawal.

I use aerobic exercise to "augment" my antidepressants. Aerobic exercise helps to smooth out those adjustment side effects when you go on and off ADs.

Old School.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:OldSchool thread:3670
URL: http://www.dr-bob.org/babble/20011222/msgs/88275.html